# SDR SWIA201231781

- Difficulty date: September 14, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 23,821 hours, 19,975 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT YAWED UNCOMMANDED DURING DESCENT.  (FLT 6274)  REPLACED NR 1 YAW DAMPER LINEAR ACTUATOR IAW AMM.  P/N OFF: 622-9962-001 S/N OFF: 3662.
